# SDR SWAA091612

- Difficulty date: March 11, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 56,217 hours, 55,197 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Beam
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND MLG WHEEL WELL AFT BULKHEAD SUPPORT BEAM CRACKED AT BS 728, LBL 47.  REPAIRED BEAM PER SRM.
